I am so angry I can hardly type, let alone think clearly, so please bear with me.Today, I visited my G.P., who I prefer to to my Gastro [ who is a total A**],to request a change in medication[ the Levsin helps the spasms but give me awful contipation] I asked to try Librax, as spasms and pain are my main symptoms. She said "oh no" they are addictive! No, No, No,! I said I only need it a few days a month, when the pain is severe. Oh no. I wanted to try this med as I see that it helped thers on this board with the same symptoms.. might have helped me ...but that is another story!Let me add that this is a new Doctor in the practice, the older Dr.s have retired, I liked them.So, the Doc says "Too bad they withdrew that medication for IBS from the market...you could have tried that!"In horror, I asked "Do you mean Lotromex?" "Yes", she said " It really helped a lot of people" I said " BBBut, I don't have diarrhea[ Hell, I can't even spell it!] She just looked at me blankly!Do you realize the implications of this? Not only is this, STUPID DOCTORS, the reason Lotromex was withdrawn [when it was helping many of you D-types regain a quality of life long unknown] the precise reason is Lotromex was for diarrhea. IGNORANT DOCTOR!Not only are you , dear friends, deprived...My greatest sympathy to you all but, THEY NEARLY KILLED ME!!!Folks, if this was a few months earlier, before the market withdrawal and if IT WERE'NT FOR YOU... I MAY BE DEAD!The reason Lotromex was withdrawn is that DOCTORS mistakenly gave it to C-types like me! DUMB!!! Many DIED!Thank you Jeff, Eric and the rest of ou dear people. Clearly , this board is the best! THANK YOU ALL for your knowledge, and generousity... YOU MAY HAVE SAVED MY LIFE!!! This, IBS, is a nightmare, haunted by the insane medical establishment!